Article citationsMore>>

N. G. Zheng, Z. H. Zhang and X. M. Zhang, Schur-Convexity of Two Types of One-Parameter Mean Values in Variables,” Journal of Inequalities and Applications, Vol. 2007, No. 1, 2007, Article ID: 78175.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.